Medical Questions > Womens Health > Birth Control Forum

Side effects of Implanon , paranoid and moody ,

User Profile
Hello, I am a 22 year old student. I started the implanon as a method of contraception in march 2009. I was wondering if this can affect mood in the way that the pill can, i understand it is progesterone based so does this have any effect on feelings or anything? I was wondering as Im begining to think that as shortly after I had it i began experiencing alot of stress, getting stressed and having anxiety over things which normally wudnt bother me and this has continued for the past year. I put it down to being stressed at university, with friends etc, but i believe i am becoming more paranoid and 'moody' about evrything where I was once care free, very laidback and easygoing. I also believe they might be linked as I used to be on the pill for a number of years 2 different types which caused severe migraines and mood swings which both stopped when i came off it for a year. There is no other method of contraception I can use so can you please provide me with any information!


Did you find this post helpful?
|

User Profile
replied June 29th, 2010
Birth Control Answer A13682
Thanks for using this forum...

you are stressed out because of the issues and added to that the hormones can make it sometimes very bad..you can meet other infertility expersts but this method is one of easiest and best..still if you are not happy you can have another word with your physician regarding the issue...


take care..


|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.